# SDR SWIA201335323

- Difficulty date: November 13, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 28,820 hours, 17,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED A 1 INCH HOLE IN THE AIRFRAME AFT OF 43.75% MID SPAR DATUM, BETWEEN STRINGER 4 & STRINGER 5. C-CHECK REPAIRED A 1 INCH HOLE IN THE AIRFRAME AFT OF 43.75% MID SPAR DATUM, BETWEEN STRINGER 4 & STRINGER 5, IAW REO.
